# SDR SIMA20140401002

- Difficulty date: April 1, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 34,753 hours, 31,593 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OIL LEVEL DEPLETED TO 3 QTS DURING FLIGHT.  SERVICED NR 1 ENGINE OIL IAW WC.  REMOVED AND REPLACED LT ENGINE IAW WC 71-000-00.   OPS AND LEAK CHECKED GOOD.
